# SDR SWAA2016121510515

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7
- Aircraft serial: 30035
- Aircraft time: 38,238 hours, 26,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651GB WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM.
